Differential and Integral Equations

Periodic parabolic equations on $\mathbb{R}^N$ and applications

Guido Schätti

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Periodic parabolic reaction-diffusion equations on $\mathbb{R}^N$ are considered. Using the method of sub- and supersolutions time-periodic solutions are obtained, which are stable with respect to the $L_\infty$-norm. Particular attention is devoted to Fisher's equation from population genetics.

Article information

Differential Integral Equations, Volume 9, Number 4 (1996), 701-717.

First available in Project Euclid: 7 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations
Secondary: 35B10: Periodic solutions 35B35: Stability


Schätti, Guido. Periodic parabolic equations on $\mathbb{R}^N$ and applications. Differential Integral Equations 9 (1996), no. 4, 701--717. https://projecteuclid.org/euclid.die/1367969882

Export citation